Medical Questions? Ask a Doctor Online!
The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.
Thanks for your question.
THis is likely psychological.
Since you are able to achieve full erection in certain times, this suggests no problem in the penis.
Psychological issues like anxiety will interfere with your erection.
You can consider anti anxiety medication on as needed basis.
yes break up is causing this new panxiety problem
celexa may be started again for short term.
that is expected
but this is a temporary phase
Ok --in that case, you can consider some counseling sessions.
It is not bad.
sometimes, it takes time to get over
It may take some time for you to move on, but you are on the right track
consider some counseling sessions to get over with it
no this is not physical problem.
you an try benzos like lorazepam before these episodes on as needed basis.
Discuss with your doctor also.
You can try valerian root to calm you down.
Valerian root is natural
lymph node can be felt as small node.
still this is not serious.
Valerian root is taken at 80 to 160 mg daily.
Suppose to have some anti anxiety property.
There is some risk of liver injury.
No anti anxiety supplement is totally safe.
Even that also not fully safe.
However, ocasional or short term use should not be a problem.
More exercises will help.
yes you should be
it is just a phase.
do not worry
but more worrying will not help
These supplements are not safe to take as they can affect your liver, heart, kidneys.
you are physically perfect.
just mental issues
but should improve
that will help
yes i think so.
also consider psycho therapy
this can happen anytime in your life.
You are young, and this is not lasting.
yes you will
not a big deal for you
Viagra is another option short term although your problem dos not really warrant for it.
no requires prescription.
You will be ok.
As we discussed above, you will gradually recover fully.
Please rate the chat Good or Excellent, if you are satisfied with our conversation and do not have any further question, so that I get rewarded for my time & effort. Thank you!
Please bookmark my profile for asking further questions!This is the link to my profile: http://www.justanswer.com/medical/expert-mysticdoc/
yes sometimes it may take a year or even longer.
But this i not common. s
yes it can as side effect sometimes
it may have some role in it.
A side effect of celexa is decreased sex drive
This experienced while taking the medication not after discontinuing celexa.
since you stopped taking celexa some time ago, your current problem is not related to celexa.
I think you did not read my above replies.
can you see the relies above?
you misunderstood what I said above.
celexa is not the problem since you stopped taking this.
I said, celexa can cause problem when you are taking it .
It does not when you stopped taking it already.
Hope this clarifies.
ok --if you are not taking it currently, then this is not related.
your problem is fully mental.
Sure--sorry for all the confusion.
you took celexa for very short time and that too very low dose.
Its effect does not last after you stopped it.
That is why your 'erection problem' is psychological.
You have seen you do not have problem with erection some times.
Thta rules out any physical problem.
It takes time and you should be patient and relaxed
things can only get better for you.
no no --That is not possible.
Do not worry